Addendum to “Partial differential equation representations of derivatives with bilateral counterparty risk and funding costsâ€
Christoph Burgard and Mats Kjaer
Journal of Credit Risk
Abstract:
This addendum corrects an error in the notation of earlier versions of our paper "Partial differential equation representations of derivatives with bilateral counterparty risk and funding costs" that appeared on SSRN in 2010 and in Volume 7, Issue 3 of The Journal of Credit Risk. None of the arguments and results of the paper change. ;
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.risk.net/journal-of-credit-risk/220705 ... sk-and-funding-costs (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ1:2207057
Access Statistics for this article
More articles in Journal of Credit Risk from Journal of Credit Risk
Bibliographic data for series maintained by Thomas Paine ().